# SDR ASOA201101346

- Difficulty date: July 18, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 30,476 hours, 26,494 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN.   REMOVED AND REPLACED PAX DOOR MOTOR ASSY IAW AMM 52-11-08.  OPS CHECKED GOOD NO FURTHER DEFECTS FOUND.
